# SDR SWAA2024081316718

- Difficulty date: July 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL T-STRAP HAS CORROSION BS 727D+5 LBL 20 - RBL 20<[01] RECIVED 'T' STRAP 146A9401-8ATSMRO; GOING TO BE INSTALL ON W/C TTG8Q00U29VL;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
